# SDR 2000ZZZX501

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 23013
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIH/HNL - FLT 230 - WHILE PARKED AT GATE, F/A REPORTED SMOKE SMELL IN GALLEY.  SMOKE IN CABIN FROM E/E COMPARMENT.  PASSENGERS DEPLANED, AIRCRAFT SECURED.  CRASH FIRE CREW NOTIFIED.  REPLACED NR 3 TRANSFORMER RECTIFIER UNIT AND BATTERY CHARGER DUE TO THE OVERHEATING.  TR3 AND BATTERY CHARGER OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CONTROL NR TSAA200024033.
